# SDR USAA200609001

- Difficulty date: September 3, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 43,421 hours, 30,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .875 INCH CRACK FOUND AT BS 727D + 3 INCHES, S-23R.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER PER SRM 53-00-01 REPAIR 31.
